# SDR ABXR2020091400096

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140T2101679
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 21R JUST AFT OF FUS STA 1502.  REMOVED CORROSION FROM S21R AND STA 1502 STRINGER CLIP.  100% MATERIAL LOSS.  MATERIAL IS FOUND TO BE OUT OF LIMITS, IAW B767 SRM 53-00-03 ADI.  REPLACED STRINGER CLIP IAW B767 SRM 51-40-02 PG 7.
